# SDR HEEA955382

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG122Q
- Condition: Defective
- Location: Start/Gen
- Part time: 469 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS HEADSET NOISE EVEN WITH CAPACITOR INSTALLED.  REPLACED STARTER GENERATOR AND RETURNED AIRCRAFT TO SERVICE.
